Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had sex, missed period, had medicine, still pregnant. Suggest medicine for abortion?

Hi doctor .... M in trouble .... Want ur help .... Me nd my boyfrnd had sex on 23 rd feb nd missed my periods .. Then i have taken misiprotn medicn kit..... Today i had ultrasound scan.. Nd report says than small piece of baby left on right side of my uterus.. What to do now doctor.. Please i help.... I will be very thankful to u
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Dear customer,

It seems that you are having an incomplete abortion due to the pill you took.It is supportd by the fact that usg shows part of the fetus on rt side of uterus.

You should now consult the obstetrics doctor as soon as possible by today itself and have the evacuation done of the uterine cavity by D& C .

Otherwise it may lead to the complication and may lead to severe complications related to incomplete abortion.

Thank you

Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor